# SDR HNAA0100004

- Difficulty date: January 23, 2001
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N985HA
- Make and model: Dhav DHC8201
- Aircraft serial: 479
- Aircraft time: 3,963 hours, 4,528 cycles
- System (JASC): 4960 · APU Controls
- Part: Wire
- Condition: Burned
- Location: Apu Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON STARTING NR 2 ENGINE THERE WAS AN ELECTRICAL SMOKE SMELL IN THE AIRCRAFT.  FOUND APU POWER CABLES AT FORWARD END OF 2429-TB2 BURNED AWAY FROM THE TERMINAL BLOCK.  INSULATED AND SECURED CABLES AND MEL  APU SYSTEM.
